Pain, Drugs and how they effect your personality

I was on hydrocodone and morphine first seemed to work fine but I complained that it made me feel nothing. I would put up with a lot of pain to get to feel other emotions.

So now I'm on a antidepressant and seizure medicine. I feel not much pain and can feel emotions. Just some thing seems off like semi hyper without a clear path. I would prefer this to the original med's.

I live alone so no one to correct the craziness for lack of a better description. Like I'll fall asleep and might not remember posting this or have a vague memory of doing it but not remember the content or I could remember it perfectly.

My question is has your medications caused any weird feelings or actions.

And let me apologize if any of my posts might seem hyper without a clear path some time. Feel free to give me some direction. You'll have my gratitude

Thank's

MoonE.

I know that antidepressants can affect memory. You have to weigh the positive with the negative to determine what you can handle. Sometimes the dose may need to be lowered or adjusted to find what helps you enough with the least possible side effects. It's something to check into and might make you feel better overall. Good luck to you!

Thank's Tarhealing

After mostly sleeping for the last 4 months to be that hyper was kind of shocking. Wanted to bounce around like a little Yorkie puppy but could not.

Doctor changed up the meds so time will tell.

Again Thank You

I am on hydrocordone because it's the only thing that can bring down the burning sensation when I wake up. I take 2 in the morning. The neurologist tried to put me on other medications like lyrica, trazadone, parkinsons medication and some other steroids as well, but at the end, I always go back to the ONLY thing that brings down that burning sensation and that's hydrocodone.

Lyrica made me feel like I couldn't express myself and had thoughts of feeling hopeless.

Depression pills would make me tired all the time and it wasn't helping the burning sensation.

It was almost like they went around the problem instead of the actual problem. I know that I am going to live with this sensation for the rest of my life as I have for over 20 years (good days and bad days)...I always try to express myself with my doctors so they can have a clear understanding of what life is like for me.

I know its frustrating when they are not listening to our needs yet are quick to tell us we are depressed...ummm yes! we are depressed because we want this burning sensation to go away so we can lead a better life! I got off the anti-depression meds but that's something you and your doctor should talk about.

I hope it helps! Feel free to ask me anything as I almost feel like I've done it all in the passed 20 years.


Sorry to hear you have had a hard time with doctors understanding. I did too. Teaching must be limited on this subject in many medical schools.
neverplan said:

I am on hydrocordone because it's the only thing that can bring down the burning sensation when I wake up. I take 2 in the morning. The neurologist tried to put me on other medications like lyrica, trazadone, parkinsons medication and some other steroids as well, but at the end, I always go back to the ONLY thing that brings down that burning sensation and that's hydrocodone.

Lyrica made me feel like I couldn't express myself and had thoughts of feeling hopeless.

Depression pills would make me tired all the time and it wasn't helping the burning sensation.

It was almost like they went around the problem instead of the actual problem. I know that I am going to live with this sensation for the rest of my life as I have for over 20 years (good days and bad days)...I always try to express myself with my doctors so they can have a clear understanding of what life is like for me.

I know its frustrating when they are not listening to our needs yet are quick to tell us we are depressed...ummm yes! we are depressed because we want this burning sensation to go away so we can lead a better life! I got off the anti-depression meds but that's something you and your doctor should talk about.

I hope it helps! Feel free to ask me anything as I almost feel like I've done it all in the passed 20 years.


It's pretty frustrating and I've missed so many things because of my chronic fatigue which i'm sure most of us who survived GBS deal with in the aftermath. Neurologists pretty much said I was cured and sent me on my way but never prepared me for the outcome. I think they need to be taught more about this rare virus like you said. Spending more time with us rather than tell us "You look fine to me"...never judge a book by its cover.

My body may have won the war but the aftermath is what needs to be looked at.


Tarhealing said:


Sorry to hear you have had a hard time with doctors understanding. I did too. Teaching must be limited on this subject in many medical schools.
neverplan said:

I am on hydrocordone because it's the only thing that can bring down the burning sensation when I wake up. I take 2 in the morning. The neurologist tried to put me on other medications like lyrica, trazadone, parkinsons medication and some other steroids as well, but at the end, I always go back to the ONLY thing that brings down that burning sensation and that's hydrocodone.

Lyrica made me feel like I couldn't express myself and had thoughts of feeling hopeless.

Depression pills would make me tired all the time and it wasn't helping the burning sensation.

It was almost like they went around the problem instead of the actual problem. I know that I am going to live with this sensation for the rest of my life as I have for over 20 years (good days and bad days)...I always try to express myself with my doctors so they can have a clear understanding of what life is like for me.

I know its frustrating when they are not listening to our needs yet are quick to tell us we are depressed...ummm yes! we are depressed because we want this burning sensation to go away so we can lead a better life! I got off the anti-depression meds but that's something you and your doctor should talk about.

I hope it helps! Feel free to ask me anything as I almost feel like I've done it all in the passed 20 years.